# SDR RAIA0005015

- Difficulty date: May 7, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 12,750 hours, 10,910 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Valve
- Part number: 5326C000
- Condition: Failed
- Location: A/C Bay
- Part time: 12,750 hours, 10,910 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7444-STL-  CREW REPORTS VIBRATION FELT THROUGH AIRFRAME ACCOMPANIED BY GROWLING SOUND.  MAINTENANCE INSPECTED, DETERMINED TO BE TEMP CONTROL VALVE.  MAINTENANCE DEFERRED PER MEL.  MAINTENANCE REPLACED LEFT TEMP CONTROL VALVE.
